# SDR AALA20100113TUL18

- Difficulty date: January 13, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53612
- Aircraft time: 31,239 hours, 14,627 cycles
- System (JASC): 5240 · Service Doors
- Part: Pan
- Part number: 5937604U505
- Condition: Worn
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR HANDLE PAN HAS DEEP WEAR.  REMOVED OLD CASTING, DRILLED NEW CASTING AND INSTALLED PER ESO 80175.
